# SDR 2021FA0000415

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: General aviation
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Pressure Switch
- Condition: Disconnected
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE CARGO FIRE BOTTLE IT WAS IDENTIFIED THE PRESURE SENSING SWITCHES WERE NOT INSTALLED AS PER AMM INSTRUCTION. THE PRESSURE SENSING SWITCHES WERE FOUND DISCONNECTED FROM THEIR CORRECT INSTALLED POSIITONS.
